• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



I need some help!

#1
I’m really sorry to post this but I really need some help. :(

Firstly this is probably going to be TMI but I don’t know what to do.

I’ve had diarrhoea for about 5 days now and it’s got to the point that I’m in a bit of a bad way now. My tummy is hurting so much even tho there isn’t much in there and I cant stop going to the loo :( I got to the point at work tonight that I had to stop on the way home and get some Imodium Plus capsules as I’m going out tomorrow night and I don’t want the evening ruined by my tummy. The thing I’m worried about is if I can actually take these on Lipotrim - I haven’t had one so far but I wanted to ask before I went ahead and took it!

I’m so sorry if this is TMI but as I said I don’t know what to do as I don’t want to muck up the diet! :( Any help would really be appreciated or I think I’m going to be confined to the loo till I get better and that’s really not good!!!

Thanks in advance!

X
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Yeye

Silver Member
#2
Don't worry about TMI on here, there's loads of poo threads! I'm sorry I don't have the answer but I'm sure someone will e along soon that does. Have u tried ringing LT and asking them? Hope u soon get sorted, sounds awful! X
 
#3
Awww i'm so sorry that you are suffering must be awful for you :( I havent got any advice though as I havent been through it myself, hope someone has some advice for you!! I know people have suffered from it same as you as I have read a post or 2 about it. i hope you get through it ok. x
 
#4
Hey,

I'm sorry I've never had this problem, so don't know anything to suggest to you. However I would advise you to contact your pharmasist, and ask them if there is anything they can suggest to you. Also maybe try going to the doctor and see what they suggest.

Also make sure you keep up your fluid intake because of how much you are going to the toilet, it's essentail to make sure you're drinking enough water.

I hope everything works out for you.
 

katieg

Full Member
#5
Hi willow... im sorry to hear about your bad time so far on LT. Although i cant offer any really helpful advice i can tell you ive gone through a similar time. Im on day 8 now and havnt suffered from the dreaded constipation they all tell you about, im the other way. Every other day without fail i spend a good few hours near a toilet and its not good. Just make sure you drink plenty of water to compensate for the loss of fluid and if it keeps up go back to the chemist and speak to them or your gp.
Ive heard however that if you are having your shakes too close together that can cause it.

Im guessing that its the additional water that you are taking in and all the nutrients that you may not have had before ???

I hope you are feeling better soon
 

dee_26

Full Member
#6
Hi,

I dont know if i can help, but i suffer from IBS and when i started this diet they say i could take movicol and dulcolax, so i dont think there would be a problem for tablets to stop you going.

I hope this helps you, as ive took these on both times doing this diet and my weight loss never suffered.

Good Luck

Dee
 

irish molly

Maintaing LT loss on GL
#7
Poor thing you sound in a bad way. The tablets won't affect lipotrim.
However , if you have had actual diarrhoea , rather than regular loo trips, for this length if time you will be losing essential minerals and salts which in turn can cause an electrolyte imbalance. You must ring your gp for advice.
Constant diarrhoea is a very serious matter no matter how it is caused.
Get well soon.
 

Thornhill Cate

50+ and fabulous
#8
Can't offer you any advice I'm afraid but just wanted to show some solidarity (oops, probably not the right word in the circumstances!!). Hope you get sorted out soon as it would be a shame if you had to stop after such a successful start. Best of luck.
 

fatgirlslim74

Determind to do it!!!!!!!
#9
Hi darling. I have the answer from lipotrim. Use GREEN fibrogel. That should help to make things a bit more solid. It worked for me.;)
 

irish molly

Maintaing LT loss on GL
#10
I hope you are feeling a bit better.
 
#11
Hi everyone I’m SO sorry I haven’t replied before I‘ve been feeling shattered and had trouble recovering from my night out - stupid health! Firstly thank you so much to all of you for offering support and help. I’ve resorted to the Imodium Plus capsules as nothing else was stopping me going to the loo - it seems to be working so far as I don’t have any of the stomach cramps or diarrhoea when I take them but when I stop taking them I start going to the loo again :( I’m going to speak to my pharmacist on Tuesday when I go for my weigh in as I cant really keep taking them for the rest of the diet and I have no desire to stop as I feel like I’m doing so well!

Fatgirlslim74 - I’m so sorry your having the same problem! It’s horrid isn’t it! I had a look at your other thread and I did go in to a local pharmacy but they said that even the green one had sweeteners in so I didn’t risk it…will ask on Tuesday because anything to help would be great!

Thanks so much again everyone, I’m off to rest again and keep drinking my water!

Tc!

X
 


Similar threads